MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117311
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Nerve Damage (1979); Hernia (2240)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-oct-2017) is considered to be a best estimate.This mdr represents the 3dmax light mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax light mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2018: patient was diagnosed with bilateral inguinal hernia and umbilical hernia thereby underwent robotic repair with the implant of 3dmax light meshes (right ¿ device 1, left ¿ device 2).Per op notes, ¿a palpable umbilical hernia was identified.On right, a large direct inguinal hernia was identified.A large 3dmax light mesh (device 1) was placed and secured laterally using sutures.On left side, direct inguinal hernia was noted.A another 3dmax light mesh (device 2) was placed and secured medially in same fashion using sutures.¿ on (b)(6) 2019: patient was diagnosed with recurrent bilateral inguinal hernia and umbilical hernia thereby underwent open repair with the implant of synthetic meshes.Per op notes, ¿the mesh (device 1, 2) had been rotated superiorly and patient had bilateral recurrent inguinal hernias.The mesh was well incorporated.On right, the ilioinguinal nerve was resected.A large direct hernia was identified.A synthetic mesh was placed into internal ring using sutures.On left, the nerve was resected.A small direct inguinal hernia was repaired with synthetic mesh using sutures.The small umbilical hernia was dissected out.¿.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24207161
Report Number1213643-2026-00048
Device Sequence Number21250689
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(17)221128(10)HUBX1018
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Catalogue Number0117311
Device Lot NumberHUBX1018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight78 KG